# SDR AALA20060625

- Difficulty date: August 28, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Engine: Pwa JT8D219
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Valve
- Part number: 320115C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - SHUT DOWN LEFT ENGINE INFLIGHT DUE TO FUEL HEAT VALVE REMAINED OPEN.  OIL TEMPERATURE IN CAUTION RANGE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED FUEL HEAT VALVE AND REPLACED MAIN OIL FILTER.  NO CONTAMINATION FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
